# SDR UHLA2010111200215

- Difficulty date: November 12, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 17,306 hours, 10,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FR 17 BETWEEN LT SEAT TRACK AND RT SILL PLATE.  INSTALLED DOUBLER STRAP AT CORRODED AREA PER EMB ETD 2010-170/10633.
